American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C23) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] F. Mañosas and J. Villadelprat. The bifurcation set of the period function of the dehomogenized Loud's centers is bounded. Proc. Amer. Math. Soc. 136 (2008) 1631-1642. MR 2373592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jacobo Pejsachowicz. Bifurcation of homoclinics. Proc. Amer. Math. Soc. 136 (2008) 111-118. MR 2350395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] M. A. M. Alwash. On the center conditions of certain cubic systems. Proc. Amer. Math. Soc. 126 (1998) 3335-3336. MR 1485453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] L. M. Perko. Bifurcation of limit cycles: geometric theory . Proc. Amer. Math. Soc. 114 (1992) 225-236. MR 1086341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1